# SDR ASOA2016030914625

- Difficulty date: March 9, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK PANEL LAND 540BB ENTIRE SURROUND HAS CORROSION, PITTING.  BLENDED AND REMOVE PITTING DAMAGES IAW SRM 51-12-00-00.  COMPLIED WITH EC/TC EO 600-57-81 CW IAW REO 60R-57-21-030, REV L.
